DOI QR코드

DOI QR Code

PROPERTIES ON q-DIFFERENCE RICCATI EQUATION

  • Huang, Zhi-Bo (School of Mathematical Sciences South China Normal University) ;
  • Zhang, Ran-Ran (Department of Mathematics Guangdong University of Education)
  • Received : 2017.12.02
  • Accepted : 2018.03.16
  • Published : 2018.11.30

Abstract

In this paper, we investigate a certain type of q-difference Riccati equation in the complex plane. We prove that q-difference Riccati equation possesses a one parameter family of meromorphic solutions if it has three distinct meromorphic solutions. Furthermore, we find that all meromorphic solutions of q-difference Riccati equation and corresponding second order linear q-difference equation can be expressed by q-gamma function if this q-difference Riccati equation admits two distinct rational solutions and $q{\in}{\mathbb{C}}$ such that 0 < ${\mid}q{\mid}$ < 1. The growth and value distribution of differences of meromorphic solutions of q-difference Riccati equation are also treated.

Acknowledgement

Supported by : Guangdong National Natural Science Foundation

References

  1. G. E. Andrews, R. Askey, and R. Roy, Special Functions, Encyclopedia of Mathematics and its Applications, 71, Cambridge University Press, Cambridge, 1999.
  2. S. B. Bank, G. G. Gundersen, and I. Laine, Meromorphic solutions of the Riccati differential equation, Ann. Acad. Sci. Fenn. Ser. A I Math. 6 (1981), no. 2, 369-398 (1982).
  3. D. C. Barnett, R. G. Halburd, W. Morgan, and R. J. Korhonen, Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 3, 457-474. https://doi.org/10.1017/S0308210506000102
  4. W. Bergweiler, K. Ishizaki, and N. Yanagihara, Meromorphic solutions of some functional equations, Methods Appl. Anal. 5 (1998), no. 3, 248-258. (Correction: Methods Appl. Anal. 6 (1999), no. 4, 617-618).
  5. W. Bergweiler and J. K. Langley, Zeros of differences of meromorphic functions, Math. Proc. Cambridge Philos. Soc. 142 (2007), no. 1, 133-147. https://doi.org/10.1017/S0305004106009777
  6. Z. X. Chen, On growth, zeros and poles of meromorphic solutions of linear and nonlinear difference equations, Sci. China Math. 54 (2011), no. 10, 2123-2133. https://doi.org/10.1007/s11425-011-4265-y
  7. Z. X. Chen, On properties of meromorphic solutions for difference equations concerning gamma function, J. Math. Anal. Appl. 406 (2013), no. 1, 147-157. https://doi.org/10.1016/j.jmaa.2013.04.044
  8. Z. X. Chen, Complex Differences and Difference equations, Scince Press, Beijing, 2014.
  9. Z. X. Chen and K. H. Shon, On zeros and fixed points of differences of meromorphic functions, J. Math. Anal. Appl. 344 (2008), no. 1, 373-383. https://doi.org/10.1016/j.jmaa.2008.02.048
  10. Y.-M. Chiang and S.-J. Feng, On the Nevanlinna characteristic of f($z+{\eta}$) and difference equations in the complex plane, Ramanujan J. 16 (2008), no. 1, 105-129. https://doi.org/10.1007/s11139-007-9101-1
  11. G. G. Gundersen, J. Heittokangas, I. Laine, J. Rieppo, and D. G. Yang, Meromorphic solutions of generalized Schroder equations, Aequationes Math. 63 (2002), no. 1-2, 110-135. https://doi.org/10.1007/s00010-002-8010-z
  12. R. G. Halburd and R. J. Korhonen, Difference analogue of the lemma on the logarithmic derivative with applications to difference equations, J. Math. Anal. Appl. 314 (2006), no. 2, 477-487. https://doi.org/10.1016/j.jmaa.2005.04.010
  13. R. G. Halburd and R. J. Korhonen, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. Math. 31 (2006), no. 2, 463-478.
  14. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964.
  15. J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and K. Tohge, Complex difference equations of Malmquist type, Comput. Methods Funct. Theory 1 (2001), no. 1, [On table of contents: 2002], 27-39. https://doi.org/10.1007/BF03320974
  16. Z.-B. Huang, On q-difference Riccati equations and second-order linear q-difference equations, J. Complex Anal. 2013, Art. ID 938579, 10 pp.
  17. K. Ishizaki, On difference Riccati equations and second order linear difference equations, Aequationes Math. 81 (2011), no. 1-2, 185-198. https://doi.org/10.1007/s00010-010-0060-z
  18. Y. Jiang and Z. Chen, On solutions of q-difference Riccati equations with rational coefficients, Appl. Anal. Discrete Math. 7 (2013), no. 2, 314-326. https://doi.org/10.2298/AADM130722015J
  19. I. Laine and C.-C. Yang, Clunie theorems for difference and q-difference polynomials, J. Lond. Math. Soc. (2) 76 (2007), no. 3, 556-566. https://doi.org/10.1112/jlms/jdm073
  20. J. Wang, Growth and poles of meromorphic solutions of some difference equations, J. Math. Anal. Appl. 379 (2011), no. 1, 367-377. https://doi.org/10.1016/j.jmaa.2011.01.022
  21. Z.-T. Wen, Finite logarithmic order solutions of linear q-difference equations, Bull. Korean Math. Soc. 51 (2014), no. 1, 83-98. https://doi.org/10.4134/BKMS.2014.51.1.083
  22. R. Zhang and Z. Chen, On meromorphic solutions of Riccati and linear difference equations, Acta Math. Sci. Ser. B Engl. Ed. 33 (2013), no. 5, 1243-1254.
  23. J. Zhang and R. Korhonen, On the Nevanlinna characteristic of f(qz) and its applications, J. Math. Anal. Appl. 369 (2010), no. 2, 537-544. https://doi.org/10.1016/j.jmaa.2010.03.038
  24. X. Zheng and Z. Chen, On properties of q-difference equations, Acta Math. Sci. Ser. B Engl. Ed. 32 (2012), no. 2, 724-734.